# SDR DALA2024012000895

- Difficulty date: January 18, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,583 hours, 40,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AHIP 3243 DISC: CRACK INDICATION WAS FOUND IN LOWER INBOARD HOLE, DOOR STOP FITTING #1 , FR66 RH SIDE. CRACK DEPTH: 0.110 INCHES APPROX. HOLE DIAMETER IS SMALLER THAN STARTING DIAMETER 6.38 MM (0.251 INCH), AA 5311- 01216 , AD RELATED, ACTION REQUIRED PRIOR TO FURTHER FLIGHT. C/A: PERFORMED PERMANENT REPAIR LOCATED FRAME 66 RH AT LEVEL OF DOOR STOP 1 IN LOWER INBOARD HOLE, DOOR STOP FITTING #1, FR66 RH SIDE AS PER A320 SRM 53-41-12-300-010 ITEM 2 RE-CHECK IS REQUIRED DUE TO REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 33,000 FC (FH NOT RELEVANT) AND SUBSEQUENT INSPECTION AT INTERVALS 10,700 FC (FH NOT RELEVANT) AS PER A320 SRI 53-41-12-205-009, STEP 2, TABLE 001. RII INSPECTION COMPLETE. (LP: 0160853)
